# SDR SWAA2023022409620

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 72,581 hours, 43,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 18 INCHES OF PHOTOLUMINESCENT STRIP NOT SECURED AT ROW 12<[01] REF AMM 33-51-15 SECURED STRIP AS REQUIRED. OK FOR SERVICE
